# SDR SCNA20230515147

- Difficulty date: April 19, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 41,839 hours, 17,284 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Component: T-Cap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT: NR00229: CORROSION ON FLOOR BEAM AT STA 294 LBL 10 APPROX (MARKED). - - - RESOLUTION: REPAIRED  FLOOR BEAM AT STA 294 LBL 10 IAW B737 SRM 53-10-51-2R-14. REPAIR IS A CAT-A REPAIR.
